# SDR SIMA200123405

- Difficulty date: August 14, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 7253721427
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV INSPECTION, MAINTENANCE FOUND THE LEFT GALLEY FLOOR FRAME AND INBOARD BRACKET CORRODED.  REMOVED AND REPLACED INTERCOSTAL AND L ANGLE IAW SAAB SRM 51-40-21.  (M)
